# SDR RAIA00301027

- Difficulty date: January 27, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 7,474 hours, 6,912 cycles
- Engine: Allsn AE3007A
- Engine time: 7,022 hours, 6,467 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: M832481113
- Condition: Broken
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ELM - RIGHT ENGINE LOW OIL PRESSURE, SHUT DOWN ENGINE IN FLIGHT, EMERGENCY LANDING.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP SHAFT O-RING, LEAK CHECK OK.
